We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

One-to-many node-disjoint paths in (n,k)-star graphs.

Stewart, I. A. and Xiang, Y. (2010) 'One-to-many node-disjoint paths in (n,k)-star graphs.', Discrete applied mathematics., 158 (1). pp. 62-70.


We present an algorithm which given a source node and a set of n−1 target nodes in the (n,k)-star graph Sn,k, where all nodes are distinct, builds a collection of n−1 node-disjoint paths, one from each target node to the source. The collection of paths output from the algorithm is such that each path has length at most 6k−7, and the algorithm has time complexity O(k2n2).

Item Type:Article
Keywords:Interconnection networks, (n,k)-star graphs, Many-to-one node-disjoint paths.
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Date accepted:No date available
Date deposited:27 November 2009
Date of first online publication:January 2010
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar